It seems that the same tired old wife's tales surrounding birth control pills are still popular today. These myths have been handed down throughout generations, and nothing can seemingly shake them from the public's consciousness. And while some may carry a small grain of truth, most of them have been completely twisted out of proportion throughout the years.

One reason why young women still refuse to take birth control pills is because they're afraid that they'll get fat. They also may be afraid they'll break out in horrible acne, grow facial hair, or increase hip and breast size. None of these fears could be further from the truth. What the pill does do is regulate estrogen, which can initially cause some water retention and bloating (much like symptoms of a menstrual cycle). Switching doses or waiting until the body regulates itself, which may take a few months, will usually solve the problem. Generally, the pill has been known to decrease acne, or it may make no noticeable changes at all, but it would be unusual for it to suddenly cause it. Likewise, it does not produce facial hair or increase breast and hip size, although those areas may swell up slightly.

Why then do so many women insist they have experienced some of these side effects? The probable answer is inaccurate cause and relation. The hormones in your body are changing, which may alter your mood temporarily. This alone can cause an increased appetite or added stress, which can cause weight gain or acne. Another reason could be that they begin taking the pill at a young age when the body hasn't stopped fully developing, meaning larger breasts and wider hips. Our bodies are constantly changing in small ways throughout our lifetime, but by changing medications some people become hyperaware of any small differences.

Has anyone ever warned you that taking birth control pills can cause cancer? It seems just about everything today has the potential to kill you or cause some devastating disease, and again the problem usually stem from incorrect cause and effect. Do women taking birth control get cancer? Yes. Is it because of the pill? No. In fact, studies show just the opposite. It is estimated that by regularly taking the pill women are 1/3 less likely to suffer from uterine or ovarian cancer. There has been no conclusive evidence linking the pill with increased rates of breast cancer either. Additionally, using the pill is very unlikely to cause defects in babies once you are ready to conceive as long as you quit taking them in advance.

Not all truths about birth control are so rosy. There are possible side effects which commonly include nausea, headaches, mood swings, breast pain, and spotting. Many of these can be controlled by switching products and dosages, or by waiting for a few months until the body adjusts. In some rare cases more severe complications are possible, which is why it is important to consult with a doctor before starting.

0 komentar:

Poskan Komentar

 
Top